MAUDE Adverse Event Report: 18 GA APPLICATOR NEEDLE 5; BRACHYTHERAPY IMPLANT NEEDLES

18 GA APPLICATOR NEEDLE 5; BRACHYTHERAPY IMPLANT NEEDLES
Model Number 918205
Medical Device Problem Codes Unsealed Device Packaging (1444); Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history record is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.(expiry date: 02/2023).Device pending return.
 
Event or Problem Description
It was reported that prior to the procedure, the device package was allegedly opened.There was no patient contact.
 
Event or Problem Description
It was reported that prior to the procedure, the device package was allegedly in opened state.There was no patient contact.
 
Additional Manufacturer Narrative
H10: the fda rn number for the mdr 2020394-2021-00816 was inadvertently submitted as 2020394.The correct fda rn number was 1018233.H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the bard brachytherapy needle was returned for evaluation.The components received included cannulas, stylets, with needle protectors; the stylets were returned inserted within the cannulas.The packaging appeared to be open at the proximal end.The device components appeared unaffected.Based on the findings, the investigation is confirmed for the reported packaging issue as the it was noted that the packaging was opened in conditions.A definitive root cause for the reported packaging issue could not be determined based upon the provided information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 02/2023).H11: section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
18 GA APPLICATOR NEEDLE 5
Common Device Name
BRACHYTHERAPY IMPLANT NEEDLES
MDR Report Key11627188
Report Number2020394-2021-00814
Device Sequence Number3667986
Product Code IWJ
UDI-Device Identifier10801741075961
UDI-Public(01)10801741075961
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number918205
Device Catalogue Number918205
Device Lot NumberREEQ2740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/06/2021
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer09/24/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date09/28/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;